T Nation

TRT Help - Estrogen Makes No Sense


#1

Hi guys,

I’m currently on TRT (250mg Sustanon shots every 2 weeks, which I know is terrible protocol but unfortunately the UK is not good with this stuff) and recently started to suffer from what I believed to be high E2 symptoms. Broke out in acne, bloating, night sweats, and my nipples started to get puffy. I know the amount of test administered is low, but I’m super sensitive to estrogen after suffering with pubescent gyno that I eventually had to get surgically removed. I know when things are bad in that area.

I started taken Aromasin as I waited for my bloodwork to be done as I’d much rather err on the side of the caution with that stuff given the hell I went through before. After getting the results back, though, I’m baffled.

My E2 level is at <18.35pmol/l in a 44-156 scale. I wasn’t able to get the sensitive test (again, UK for you…) but that still lets me know my E is low.

So my questions are 1) What’s the deal with my nipples? They remain puffy and painful. I wasn’t able to get my prolactin checked but I doubt it’s that from sust. 2) How the hell am I walking around if my E is that low? I have none of the sides of low estrogen at all, apart from I need the toilet a bit more. Surely my joints would be savaged at that level?

As it turns out - not that surprisingly - my test has also remained low, probably given the rollercoaster that is sustanon. It’s at a horrible 9.18nmol/l in a 7.6-31 range.

Thanks for the help all.

WH


#2

When did you test? As in, how long after shot. Your dosage is fine, it’s not low just to infrequent. Your T and E will spike rapidly after injection but if you texted, say, close toward your next shot it may not be that high. Even still, some are sensitive to estrogen myself included.


#3

12 days after my shot. I just needed to get it done ASAP as I was worried about E2 issues, and I really don’t understand why my nipples have puffed up when my estrogen is so low. What could be causing it?


#4

Your T and E2 numbers will be all over the place with your injection protocol. If you don’t believe this, run labs two days after, four days after, six days after the injection. Your T and E2 are on a roller coaster. High after and low before. This will cause all kinds of problems. I realize you can’t change the protocol, so you need to figure out another way to solve this dilemma.


#5

You took aromasin and are surprised your e2 is low with low T? I’m not trying to be sarcastic, I’m trying to make sure we’re on the same page.

You should get your prolactin checked. Do you have high body fat? Many men have puffy nipples even with ideal T and E levels with higher body fat.

Can you get your frequency increased to once per week? Every two weeks is the “normal” injection frequency with sustanon 250 since you’re getting 250 mg’s of test total with a variety of esters with 40% of the test being 100 mg testosterone decanoate, the slowest testosterone ester I’m aware of.

Because of this, you shouldn’t be going through the same roller coaster ride as someone injecting 250 mg’s of test cyp every two weeks, but your Dr should stand to reason increasing the frequency because your T is still low.

There is also a sustanon 350 on the market that would provide 350 mg’s of testosterone over the course of two weeks.

Ideally, you would probably feel better if you were able to get sustanon 250 injected once per week.


#6

In theory, what hostile says about sust is true. In practice, I’m not buying it. Let’s just look at this dudes complaints. All are consistent with high E2 yet his labs say otherwise. How can that be? Could his T and E2 numbers be up earlier in the two weeks? Perhaps. The only way to know is to run labs early in the two week cycle. I’m putting my $ on a T and E2 roller coaster.


#7

I’m thinking along the same lines Nash. So he tested 12 days after his injection which means his T and E could be a quarter of what they were shortly after injection.


#8

Sorry. I didn’t explain myself very well. I assumed my E2 would’ve dropped because of the aromasin, but I’m utterly confused as to why my nipples (or nipple in this case) is so swollen and puffy still. It’s been the same for about 3 weeks now, even after dropping my estrogen. I can’t figure out what’s causing it, although it very well may be prolactin.

I don’t have high BF either, no. I’m around 12% at the moment. Unfortunately I can’t get the frequency increased, but am considering switching over to the gels, if my doc will let me. I’d rather have stability than this nightmare rollercoaster.

If anyone can explain why I’m experiencing these issues with my nipples despite having low T and low E that would be really appreciated. I’m just super sensitive to the issue after having to pay a fortune to get it sorted once before.

Thanks guys.


#9

I guess I’m not explaining myself well either. I’m saying I don’t think you are necessarily low T and E2. Your lab work is a snapshot, it’s quite likely that your T and E2 would be different if you tested at other times during the two weeks. So you could be high early and low when you tested. I can’t think of another explanation for your symptoms.


#10

Ah, I see what you’re saying. Yeah, that’s true. The rollercoaster is bad, no doubt.

I just would’ve thought that now my T and E are confirmed as low, any signs of high E - such as puffy nipples - would’ve subsided. I’m not 100% sure why they haven’t, but it’s become a struggle no doubt.

Thanks for the help, though, man. I really do appreciate it.


#11

It takes a little time and a consistently good E2 level for the symptoms to subside. Your levels aren’t in the sweet spot long enough for that to happen. Of course this is just my opinion until you test


#12

Can you switch Drs to one who will increase your injection frequency? I think you may be a hyper metabolizer. Gels are an option but have their own sets of problems. I think your T is low along with low e. Need to get prolactin tested too.